Volume 21, Issue 1
Nonconforming Quadrilateral Rotated $Q_1$ Element for Reissner-Mindlin Plate

Jun Hu, Pingbing Ming & Zhongci Shi

J. Comp. Math., 21 (2003), pp. 25-32.

Published online: 2003-02

Preview Full PDF 590 3424
Export citation
  • Abstract

 In this paper, we extend two rectangular elements for Reissner-Mindlin plate [9] to the quadrilateral case. Optimal ${\rm H}^1$ and ${\rm L}^2$ error bounds independent of the plate thickness are derived under a mild assumption on the mesh partition.

  • Keywords

Reissner-Mindlin Plate, Quadrilateral Rotated $Q_1$ element, Locking-free.

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-21-25, author = {}, title = {Nonconforming Quadrilateral Rotated $Q_1$ Element for Reissner-Mindlin Plate}, journal = {Journal of Computational Mathematics}, year = {2003}, volume = {21}, number = {1}, pages = {25--32}, abstract = {

 In this paper, we extend two rectangular elements for Reissner-Mindlin plate [9] to the quadrilateral case. Optimal ${\rm H}^1$ and ${\rm L}^2$ error bounds independent of the plate thickness are derived under a mild assumption on the mesh partition.

}, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/8873.html} }
TY - JOUR T1 - Nonconforming Quadrilateral Rotated $Q_1$ Element for Reissner-Mindlin Plate JO - Journal of Computational Mathematics VL - 1 SP - 25 EP - 32 PY - 2003 DA - 2003/02 SN - 21 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/8873.html KW - Reissner-Mindlin Plate, Quadrilateral Rotated $Q_1$ element, Locking-free. AB -

 In this paper, we extend two rectangular elements for Reissner-Mindlin plate [9] to the quadrilateral case. Optimal ${\rm H}^1$ and ${\rm L}^2$ error bounds independent of the plate thickness are derived under a mild assumption on the mesh partition.

Jun Hu, Pingbing Ming & Zhongci Shi . (1970). Nonconforming Quadrilateral Rotated $Q_1$ Element for Reissner-Mindlin Plate. Journal of Computational Mathematics. 21 (1). 25-32. doi:
Copy to clipboard
The citation has been copied to your clipboard